Alert archive / Georgia / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 150, NWS Atlanta, GA

June 10, 20206 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jun 10, 2020, 6:24 PM EDT for 6 counties in Georgia. It was in force for 51 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 10, 2020, 6:24 PM EDT (22:24 UTC)
Expired
Jun 10, 2020, 7:15 PM EDT
In force
51 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Bibb County, GA, Crawford County, GA, Monroe County, GA, Peach County, GA, Taylor County, GA, Upson County, GA

The radar

The Robins AFB radar (KJGX), 70 km from the middle of the area, began a volume at 22:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 10, 6:28 PM EDTTSTM WND DMGSalem, GAREPORT OF A TREE DOWNED ON ALLEN RD NEAR US 80 IN SALEM
Jun 10, 6:41 PM EDTTSTM WND DMG2 W Roberta, GAREPORT OF A TREE DOWN ON US HWY 80 NEAR MM 8, JUST WEST OF ROBERTA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.4 hours before the alert went out and 90 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2020-06-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 248 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2020-06-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -57 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
248 J/kg
Mixed-layer CIN
-16 J/kg
Mixed-layer LCL
649 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
-57 m²/s²
0-3 km storm-relative helicity
-35 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

479 
WUUS52 KFFC 102224
SVRFFC
GAC021-079-207-225-269-293-102315-
/O.NEW.KFFC.SV.W.0150.200610T2224Z-200610T2315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
624 PM EDT Wed Jun 10 2020

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Western Bibb County in central Georgia...
  Southeastern Monroe County in central Georgia...
  Southeastern Upson County in west central Georgia...
  North central Peach County in central Georgia...
  Crawford County in central Georgia...
  Taylor County in west central Georgia...

* Until 715 PM EDT.

* At 624 PM EDT, severe thunderstorms were located along a line
  extending from Salem to near Butler to near Rupert to near Mauk,
  moving east at 45 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Macon, Butler, Roberta, Byron, Reynolds, Lake Tobesofkee,
  Bolingbroke, Jack Brown Estates, Rupert, Charing, Musella,
  Potterville, Knoxville, Wesleyan, Lizella, Lee Pope, Salem, Sandy
  Point, Horns and Wesley Church.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3261 8437 3273 8430 3274 8429 3278 8428
      3298 8372 3278 8368 3268 8374 3262 8389
      3252 8405 3252 8408 3251 8411 3243 8419
      3240 8436
TIME...MOT...LOC 2224Z 249DEG 37KT 3277 8421 3259 8423 3253 8428 3248
8439

HAIL...<.75IN
WIND...60MPH
 
$$
2 follow-up statements
037 
WWUS52 KFFC 102256
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
656 PM EDT Wed Jun 10 2020

GAC269-293-102306-
/O.CAN.KFFC.SV.W.0150.000000T0000Z-200610T2315Z/
Upson GA-Taylor GA-
656 PM EDT Wed Jun 10 2020

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN UPSON AND TAYLOR
COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area, and therefore, the warning has been cancelled.

LAT...LON 3256 8405 3257 8405 3260 8407 3263 8407
      3263 8406 3264 8408 3269 8411 3268 8413
      3269 8414 3280 8412 3298 8372 3278 8368
      3268 8374 3262 8389 3254 8401
TIME...MOT...LOC 2256Z 245DEG 33KT 3286 8393 3270 8388 3264 8393 3257
8404

$$

GAC021-079-207-225-102315-
/O.CON.KFFC.SV.W.0150.000000T0000Z-200610T2315Z/
Bibb GA-Monroe GA-Peach GA-Crawford GA-
656 PM EDT Wed Jun 10 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM EDT
FOR WESTERN BIBB...SOUTHEASTERN MONROE...NORTH CENTRAL PEACH AND
CRAWFORD COUNTIES...

At 656 PM EDT, severe thunderstorms were located along a line
extending from near Russellville to near Jack Brown Estates to near
Lee Pope to near Nakomis, moving northeast at 40 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Macon, Roberta, Byron, Nakomis, Lake Tobesofkee, Jack Brown Estates,
Musella, Knoxville, Wesleyan, Lizella, Lee Pope, Sandy Point and
Horns.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3256 8405 3257 8405 3260 8407 3263 8407
      3263 8406 3264 8408 3269 8411 3268 8413
      3269 8414 3280 8412 3298 8372 3278 8368
      3268 8374 3262 8389 3254 8401
TIME...MOT...LOC 2256Z 245DEG 33KT 3286 8393 3270 8388 3264 8393 3257
8404

HAIL...<.75IN
WIND...60MPH
 
$$
851 
WWUS52 KFFC 102307
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
707 PM EDT Wed Jun 10 2020

GAC021-079-207-225-102315-
/O.EXP.KFFC.SV.W.0150.000000T0000Z-200610T2315Z/
Bibb GA-Monroe GA-Peach GA-Crawford GA-
707 PM EDT Wed Jun 10 2020

...THE SEVERE THUNDERSTORM WARNING FOR WESTERN BIBB...SOUTHEASTERN
MONROE...NORTH CENTRAL PEACH AND CRAWFORD COUNTIES WILL EXPIRE AT 715
PM EDT...
            
The storms which prompted the warning are weakening below severe 
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However gusty 
winds up to 45 mph and heavy rain are still expected with these 
thunderstorms.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Peachtree City.

LAT...LON 3256 8405 3257 8405 3260 8407 3263 8407
      3263 8406 3264 8408 3269 8411 3268 8413
      3269 8414 3280 8412 3298 8372 3278 8368
      3268 8374 3262 8389 3254 8401
TIME...MOT...LOC 2305Z 249DEG 37KT 3289 8384 3273 8379 3267 8384 3260
8395

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 3:31 PM EDT, 2 hours 53 minutes earlier.

Area forecast discussion, Jun 10, 3:31 PM EDT, 2 hours 53 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
331 PM EDT Wed Jun 10 2020

.SHORT TERM /Tonight through Thursday Night/...

The cold front near the MS River will push into north GA this
evening as a deep trough develops over the Great Lakes. This
should put an end to showers and thunderstorms over north GA
overnight. A few storms could become strong to severe as the air
mass remains very moist and unstable. The front looks like it
will stall just east of Macon by morning as the upper flow becomes
more zonal and weak waves develop on the front. Have low pops
continuing for east central GA Thursday and Thursday and Thursday
night. Drier air with dew points in the 50s to low 60s should
filter into north and a portion of central GA by Thursday.

41

LONG TERM /Friday through Wednesday/...
Only tweaks to the long term based on the latest guidance.

BDL

PREVIOUS DISCUSSION...
The cold front is expected to clear the area Thursday night
before stalling along the atlantic coast. This stationary front
and southwesterly flow along the coast will be the source for
afternoon showers and thunderstorms in the southeastern part of
the CWA. Across north and central Georgia, northwest flow funnels
in significantly drier air giving us a break from the tropical
humidity and high heat index values as well as switching off the
afternoon thunderstorms.

High pressure will build in the plains, reinforcing the ridge over
the area through the weekend and keeping precip chances confined to
the southeast. As the weekend comes to a close, the models begin to
differ. The ECMWF is bringing a tropical low up the coast,
introducing moisture back to the area making showers and
thunderstorms likely Monday and Tuesday. The GFS isn't picking up
on that tropical disturbance and keeps dry air aloft under NW
flow for most of the area limiting precip chances. Kept a chance
for precip in until models are able to resolve their differences.

Temperatures should remain around seasonal post frontal passage with
mid to upper 80s across the CWA. Heat index values could creep up
into the 90s across the southeast with dewpoints hovering around 70
depending on where the front stalls this weekend. Temperatures
should remain relatively steady in the mid to upper 80s into next
week with dewpoints largely dependent on the tropics.

Vaughn

&&

AVIATION...
18Z Update... MVFR ceilings should scatter during the afternoon with
bkn030-040 remaining. Showers and scattered thunderstorms will
continue to develop through this evening ahead of a cold front. Some
clearing expected after 06z KATL metro taf sites with showers and
possible ifr conditions elsewhere. VFR expected after 15z Thursday.
Winds southwest 8 to 10 kts becoming variable after 00z...except
becoming northwest 6 to 8 kts after 06z for KATL and surrounding
sites.

//ATL Confidence...18Z Update... Medium to high confidence on all
elements.

41

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          70  88  67  85 /  60  10   5  10
Atlanta         67  84  66  86 /  60   5   5  10
Blairsville     61  79  59  80 /  70   5   5   5
Cartersville    64  83  62  86 /  60   5   5   5
Columbus        70  89  66  91 /  50  10   5   5
Gainesville     68  84  65  83 /  60   5   5   5
Macon           72  90  67  88 /  50  20  10  30
Rome            64  84  63  86 /  50   5   0   0
Peachtree City  67  85  64  86 /  60   5   0   5
Vidalia         74  91  72  86 /  40  60  40  70

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...41
LONG TERM....BDL
AVIATION...41
Hazardous weather outlook, Jun 10, 11:00 AM EDT, 7 hours 24 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1100 AM EDT Wed Jun 10 2020

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-111000-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1100 AM EDT Wed Jun 10 2020

This Hazardous Weather Outlook is for portions of North and
Central Georgia.

.DAY ONE...This afternoon and Tonight...

Strong to isolated severe thunderstorms can be expected over much of
north and central Georgia this afternoon into the evening. The primary
hazards will be strong to damaging winds, Frequent lightning and
heavy rain. Hail will also be possible.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday...

Isolated to scattered Thunderstorms can be expected over portions of
the eastern and southern forecast area Thursday through Saturday, and
the entire area Sunday through Tuesday. Gusty winds, Frequent lightning,
and Heavy Rain will be possible with any stronger storms.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged
to submit reports of severe weather through the web by going to
weather.gov/atlanta. Please relay any information about observed severe
weather to the NWS while following all local, state, and CDC guidelines.

In the hours before

Local storm report, Jun 10, 5:53 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
553 PM EDT WED JUN 10 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0610 PM     TSTM WND DMG     3 E NEW HOPE            33.96N  84.74W
06/09/2020                   PAULDING           GA   EMERGENCY MNGR

            TREES AND POWER LINES DOWNED ONTO ROADWAY ON OLD
            HICKORY WAY.

&&

EVENT NUMBER FFC2000730

KMM
Special weather statement, Jun 10, 5:57 PM EDT, 27 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
557 PM EDT Wed Jun 10 2020

GAZ056>058-068>071-080>082-102245-
Butts GA-Lamar GA-Monroe GA-Taylor GA-Bibb GA-Upson GA-Crawford GA-
Spalding GA-Pike GA-Henry GA-
557 PM EDT Wed Jun 10 2020

...SIGNIFICANT WEATHER ADVISORY FOR BUTTS...LAMAR...MONROE...
NORTHEASTERN TAYLOR...NORTHWESTERN BIBB...EASTERN UPSON...CRAWFORD...
SPALDING...NORTHEASTERN PIKE AND SOUTHERN HENRY COUNTIES UNTIL 645 PM
EDT...

At 556 PM EDT...a line of strong thunderstorms extended from Griffin
to Barnesville, Musella and Fickling Mill, moving northeast at 25
mph.

  HAZARD...Winds up to 40 mph...pea sized hail...frequent lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light, unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Griffin, McDonough, Barnesville, Jackson, Forsyth, Roberta, Hampton,
Locust Grove, Flovilla, Milner, Jenkinsburg, Yatesville, Orchard
Hill, Culloden, Sunny Side, Aldora, East Griffin, The Rock, Ola and
Walker Mill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3258 8418 3286 8422 3304 8427 3329 8441
      3352 8407 3319 8382 3313 8382 3307 8376
      3296 8371 3272 8384
TIME...MOT...LOC 2156Z 243DEG 20KT 3328 8430 3306 8413 3283 8404 3267
8415

HAIL...0.25IN
WIND...40MPH
Local storm report, Jun 10, 6:02 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
602 PM EDT WED JUN 10 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0610 PM     TSTM WND DMG     3 NNE BURNT HICKORY RID 34.06N  84.83W
06/09/2020                   PAULDING           GA   EMERGENCY MNGR

            TREES AND POWER LINES DOWNED ON FERGUSON PLACE NEAR
            COCHRAN ROAD.

&&

EVENT NUMBER FFC2000731

KMM
Special weather statement, Jun 10, 6:04 PM EDT, 20 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
604 PM EDT Wed Jun 10 2020

GAZ003-004-102230-
Whitfield GA-Catoosa GA-
604 PM EDT Wed Jun 10 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN WHITFIELD AND CATOOSA
COUNTIES UNTIL 630 PM EDT...

At 604 PM EDT...a strong thunderstorm was over Ringgold...moving
northeast at 20 mph.

  HAZARD...Winds up to 40 mph...up to penny sized hail and frequent
           lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Lightning is one of nature's
           leading killers. If you can hear thunder...you are close
           enough to be struck by lightning.

Some locations in the path of this storm include
Ringgold, Fort Oglethorpe, Varnell, Tunnel Hill, Cohutta, Boynton,
Indian Springs and Graysville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Electrical
appliances should not be used unless in an emergency.

LAT...LON 3499 8481 3498 8481 3479 8511 3492 8526
      3499 8519
TIME...MOT...LOC 2204Z 225DEG 16KT 3492 8512

HAIL...0.75IN
WIND...40MPH
Special weather statement, Jun 10, 6:14 PM EDT, 10 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
614 PM EDT Wed Jun 10 2020

GAZ038-039-050-051-102245-
Taliaferro GA-Wilkes GA-Oglethorpe GA-Greene GA-
614 PM EDT Wed Jun 10 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN TALIAFERRO...
NORTHWESTERN WILKES...EASTERN OGLETHORPE AND NORTHEASTERN GREENE
COUNTIES UNTIL 645 PM EDT...

At 614 PM EDT...a strong thunderstorm was over Carters Grove, or 10
miles north of Crawfordville...moving northeast at 15 mph.

  HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Washington, Tignall, Rayle, Jacksons Crossroads, Mallorysville,
Newtown, Celeste, Lyneville, Philomath, Carters Grove and Daniel
Springs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3357 8295 3371 8309 3399 8287 3398 8286
      3399 8284 3399 8283 3379 8259
TIME...MOT...LOC 2214Z 225DEG 15KT 3370 8295

HAIL...0.25IN
WIND...40MPH
Special weather statement, Jun 10, 6:23 PM EDT, 1 minute before
Special Weather Statement
National Weather Service Peachtree City GA
623 PM EDT Wed Jun 10 2020

GAZ008-015-016-023-102300-
Hall GA-Union GA-White GA-Lumpkin GA-
623 PM EDT Wed Jun 10 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN HALL...SOUTHERN UNION...
WHITE AND NORTHERN LUMPKIN COUNTIES UNTIL 700 PM EDT...

At 622 PM EDT...a strong thunderstorm was over Porter Springs, or
near Dahlonega...moving northeast at 30 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Dahlonega, Cleveland, Blairsville, Helen, Suches, Unicoi State Park,
Robertstown, Woods Hole Shelter, Low Gap Shelter, Vogel State Park,
Anna Ruby Falls, Turners Corner, Sautee, Gaddistown, Qualatchee Lake,
Camp Merrill, Whitley Gap Shelter, Camp Coleman Lake, Owltown and
Garland.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3472 8363 3469 8364 3467 8365 3467 8364
      3466 8366 3462 8364 3459 8364 3446 8382
      3462 8415 3490 8399
TIME...MOT...LOC 2222Z 232DEG 25KT 3462 8393

WIND...40MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 10, 4:04 PM EDTSpecial Weather StatementFFCDouglas, Fulton41 min
Jun 10, 4:34 PM EDTSpecial Weather StatementFFCHarris, Meriwether, Troup41 min
Jun 10, 4:43 PM EDTSpecial Weather StatementFFCCobb, DeKalb, Fulton47 min
Jun 10, 4:56 PM EDTSevere Thunderstorm WarningFFCHarris, Meriwether, Troup37 min
Jun 10, 5:14 PM EDTSpecial Weather StatementFFCChattahoochee, Lamar, Marion, Muscogee, Talbot, Taylor and 1 more46 min
Jun 10, 5:17 PM EDTSevere Thunderstorm WarningFFCCoweta, Fayette, Meriwether, Pike, Spalding28 min
Jun 10, 5:21 PM EDTSpecial Weather StatementFFCForsyth39 min
Jun 10, 5:41 PM EDTSevere Thunderstorm WarningFFCChattahoochee, Harris, Marion, Muscogee, Talbot, Upson36 min
Jun 10, 5:57 PM EDTSpecial Weather StatementFFCButts, Crawford, Henry, Lamar, Monroe, Spalding48 min
Jun 10, 6:03 PM EDTSevere Thunderstorm WarningFFCMarion, Schley, Taylor27 min
Jun 10, 6:04 PM EDTSpecial Weather StatementFFCCatoosa26 min
Jun 10, 6:14 PM EDTSpecial Weather StatementFFCWilkes31 min
Jun 10, 6:23 PM EDTSpecial Weather StatementFFCLumpkin, Union, White37 min
Jun 10, 6:32 PM EDTSpecial Weather StatementFFCButts, Jasper, Jones, Newton43 min
Jun 10, 6:33 PM EDTSpecial Weather StatementFFCCatoosa27 min
Jun 10, 7:00 PM EDTSpecial Weather StatementFFCHancock, Putnam45 min
Jun 10, 7:10 PM EDTSpecial Weather StatementFFCBibb, Houston, Jones, Peach, Twiggs50 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.